# SDR VNAA2013031500010

- Difficulty date: March 15, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 21,628 hours, 21,899 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE RED CAS MESSAGE AFTER TAKEOFF.  MAIN GEAR INDICATION WAS WHITE BOX AND NOSE GEAR STAYED GREEN.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NOSE GEAR DOORS OPEN WITH SWITCH BETWEEN OPEN AND CLOSE POSITION.  MAINTENANCE RETURNED SWITCH TO NORM / FLT POSITION AND PERFORMED GEAR SWING USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
